Continuability of solutions to fractional differential equations

Date

2020-12-22

Authors

Bartusek, Miroslav

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

This article concerns the Caputo fractional differential equation cDααx[n-1](t) = ƒ(t, x(t)) + e(t), n ≥ 2 where x[n-1] is the quasiderivative of x of order (n - 1) and cDαα is the Caputo derivative of the order α ∈ (0, 1). We study the continuability and noncontinuability of solutions.

Description

Keywords

Caputo fractional equations, Continuability, Noncontinuability, Quasiderivatives

Citation

Bartusek, M. (2020). Continuability of solutions to fractional differential equations. Electronic Journal of Differential Equations, 2020(128), pp. 1-12.

Rights

Attribution 4.0 International

Rights Holder

This work is licensed under a Creative Commons Attribution 4.0 International License.

Rights License